Exact inequalities of Kolmogorov type for Hadamard fractional derivatives of functions defined on half-line

V.F. Babenko (Oles Honchar Dnipropetrovsk National University), https://orcid.org/0000-0001-6677-1914
N.V. Parfinovich (Oles Honchar Dnipropetrovsk National University), https://orcid.org/0000-0002-3448-3798

Abstract


New exact inequalities for Hadamard fractional derivatives of functions, defined on the half-line, are obtained.

Keywords


exact inequality; fractional derivative; norm; function

References


Arestov V.V. "Approximation of unbounded operators by the bounded ones and related extremum problems", Uspekhi mat. nauk, 1996; 51(6): pp. 88-124. (in Russian) doi:10.1070/RM1996v051n06ABEH003001

Arestov V.V., Gabushin V.N. "The best approximation of unbounded operators by the bounded ones", Izv. vuzov. Matematika, 1995; 11: pp. 42-63. (in Russian)

Babenko V.F., Korneichuk N.P., Kofanov V.A., Pichugov S.A. Inequalities for derivatives and their applications, Naukova dumka, Kyiv, 2003; 590 p. (in Russian)

Babenko V.F., Churilova M.S. "On inequalities of Kolmogorov type for derivatives of fractional order", Res. Math., 2001; 6: pp. 16-20. (in Russian)

Babenko V.F., Parfinovich N.V. "On inequalities of Kolmogorov type for Hadamard fractional derivatives of functions defined on half-line", Res. Math., 2009; 17(6/1): pp. 31-35. (in Russian)

Gejsberg S.P. "Generalization of Hadamard inequality", Researches on certain problems of constructive function theory: sb. nauch. tr. LOMI, Leningrad, 1965; 50: pp. 42-54. (in Russian)

Kolmogorov A.N. "On inequalities between upper bounds of consecutive derivatives of the function on the infinite interval", Izbr. tr.: Matematika, mechanika, Moscow, 1985; pp. 252-263. (in Russian)

Samko S.G., Kilbas A.A., Marichev O.I. Integrals and derivatives of fractional order and their applications, Nauka i tekhnika, Minsk, 1987; 688 p. (in Russian)

Stechkin S.B. "The best approximations of linear operators", Matem. zametki, 1967; 1(2): pp. 137-148. (in Russian) doi:10.1007/BF01268056

Churilova M.S. Inequalities of Kolmogorov type for derivatives of fractional order and their applications in approximation theory: Diss. for cand.phys.-math.sc., Dnipropetrovsk, 2006. (in Ukrainian)

Arestov V.V. "Inequalities for fractional derivatives on the half-line", Approximation theory: proc. conf., Warsaw, 1979; pp. 19-34.

Kolmogorov A.N. "On inequalities between upper bounds of consecutive derivatives of the function on the infinite interval", Uch. zap. MGU. Matematika, 1939; 30(3): pp. 3-16. (in Russian)

Magaril-Il'jaev G.G., Tikhomirov V.M. "On the Kolmogorov inequality for fractional derivatives on the half-line", Anal. Math., 1981; 7(1): pp. 37-47. doi:10.1007/BF02102723




DOI: https://doi.org/10.15421/241005

  

Refbacks

  • There are currently no refbacks.


Copyright (c) 2010 V.F. Babenko, N.V. Parfinovich

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Registered in


ISSN (Online): 2664-5009
ISSN (Print): 2664-4991
DNU